The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles

S.A. Nazarov

Результат исследований: Научные публикации в периодических изданияхстатья

2 Цитирования (Scopus)
Язык оригиналаанглийский
Страницы (с-по)374–383
ЖурналJournal of Applied Mathematics and Mechanics
Том78
Номер выпуска4
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{51f93c0d412f42f48a0cae6edee8db74,
title = "The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles",
author = "S.A. Nazarov",
year = "2014",
doi = "10.1016/j.jappmathmech.2014.12.009",
language = "English",
volume = "78",
pages = "374–383",
journal = "Journal of Applied Mathematics and Mechanics",
issn = "0021-8928",
publisher = "Elsevier",
number = "4",

}

The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles. / Nazarov, S.A.

В: Journal of Applied Mathematics and Mechanics, Том 78, № 4, 2014, стр. 374–383.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - The eigenfrequencies of a slightly curved isotropic strip clamped between absolutely rigid profiles

AU - Nazarov, S.A.

PY - 2014

Y1 - 2014

U2 - 10.1016/j.jappmathmech.2014.12.009

DO - 10.1016/j.jappmathmech.2014.12.009

M3 - Article

VL - 78

SP - 374

EP - 383

JO - Journal of Applied Mathematics and Mechanics

JF - Journal of Applied Mathematics and Mechanics

SN - 0021-8928

IS - 4

ER -